# SDR JYDR20181130332

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: General aviation
- Aircraft: N247AC
- Make and model: Skrsky S64E
- Aircraft serial: 64052
- Aircraft time: 19,660 hours, 12,036 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 6,973 hours, 3,352 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: 597602
- Part serial: NSN
- Condition: Broken
- Location: Turbine
- Part time: 6,973 hours, 3,352 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THIS IS A PRELIMINARY REPORT TO MEET REPORTING REQUIREMENTS. THE ENGINE IS CURRENTLY BEING SHIPPED TO THIS REPAIR STATION FROM CANADA. MORE INFORMATION WILL BE PROVIDED AFTER TEAR DOWN. PILOTS REPORTED VISUAL LOSS OF OIL ON AIRCRAFT RIGHT HAND LANDING GEAR LEG DURING EXTERNAL LOAD OPERATIONS. NO UNUSUAL VIBRATIONS NOTED SO ROTORCRAFT RETURNED TO LANDING AREA. INVESTIGATION BY MECHANICS ON SITE REVEALED 1 EACH 2ND STAGE POWER TURBINE BLADE MISSING. BROKEN AT ROOT WHERE BLADE ATTACHES TO TURBINE WHEEL. PICTURES WILL BE SUBMITTED BY EMAIL.
